Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 54, NWS Jackson, MS

January 21, 2017Washington County, Mississippi; East Carroll Parish, West Carroll Parish, Louisiana; Chicot County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Jan 21, 2017, 9:38 PM CST for Washington County, Mississippi; East Carroll Parish, West Carroll Parish, Louisiana; Chicot County, Arkansas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 21, 2017, 9:38 PM CST (03:38 UTC)
Expired
Jan 21, 2017, 10:45 PM CST
In force
67 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chicot County, AR, East Carroll Parish, LA, West Carroll Parish, LA, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 149 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 21, 7:50 PM CSTTornado WatchSPC4 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 3.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1036 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1036 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

151 
WUUS54 KJAN 220338
SVRJAN
ARC017-LAC035-123-MSC151-220445-
/O.NEW.KJAN.SV.W.0054.170122T0338Z-170122T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
938 PM CST SAT JAN 21 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southern Chicot County in southeastern Arkansas...
  Northeastern West Carroll Parish in northeastern Louisiana...
  North central East Carroll Parish in northeastern Louisiana...
  Southwestern Washington County in northwestern Mississippi...

* Until 1045 PM CST

* At 938 PM CST, a severe thunderstorm was located 8 miles southeast
  of Wilmot, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Gassoway around 955 PM CST. 
  Eudora around 1000 PM CST. 
  Chicot Junction around 1005 PM CST. 
  Avon and Wayside around 1025 PM CST. 

Other locations impacted by this severe thunderstorm include
Kilbourne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CST for southeastern
Arkansas...northeastern Louisiana...and west central and northwestern
Mississippi.

LAT...LON 3297 9144 3299 9145 3299 9144 3300 9144
      3301 9146 3316 9146 3337 9095 3301 9103
      3301 9116 3299 9117 3296 9120 3295 9120
      3286 9147 3295 9147
TIME...MOT...LOC 0338Z 235DEG 33KT 3299 9144 

HAIL...1.00IN
WIND...60MPH
 
$$

CME
2 follow-up statements
930 
WWUS54 KJAN 220408
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1008 PM CST SAT JAN 21 2017

ARC017-LAC035-123-MSC151-220445-
/O.CON.KJAN.SV.W.0054.000000T0000Z-170122T0445Z/
Chicot AR-West Carroll LA-East Carroll LA-Washington MS-
1008 PM CST SAT JAN 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR SOUTHEASTERN CHICOT COUNTY...NORTHEASTERN WEST CARROLL...NORTH
CENTRAL EAST CARROLL PARISHES IN NORTHEASTERN LOUISIANA AND
SOUTHWESTERN WASHINGTON COUNTIES...

At 1007 PM CST, a severe thunderstorm was located 7 miles northwest
of Glen Allan, or 8 miles east of Eudora, moving northeast at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

This severe storm will be near...
  Avon around 1015 PM CST. 

Other locations impacted by this severe thunderstorm include
Kilbourne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CST for southeastern
Arkansas...northeastern Louisiana...and west central and northwestern
Mississippi.

LAT...LON 3299 9139 3321 9132 3337 9095 3301 9103
      3301 9116 3299 9117 3296 9120 3295 9120
      3286 9147 3295 9146
TIME...MOT...LOC 0407Z 245DEG 37KT 3311 9111 

HAIL...<.75IN
WIND...60MPH
 
$$

CME
108 
WWUS54 KJAN 220430
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1030 PM CST SAT JAN 21 2017

ARC017-LAC035-123-220439-
/O.CAN.KJAN.SV.W.0054.000000T0000Z-170122T0445Z/
Chicot AR-West Carroll LA-East Carroll LA-
1030 PM CST SAT JAN 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHICOT COUNTY...
NORTHEASTERN WEST CARROLL AND NORTH CENTRAL EAST CARROLL PARISHES IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of
the warned area therefore the warning has been cancelled.

A tornado watch remains in effect until 300 AM CST for west central
and northwestern Mississippi.

LAT...LON 3333 9101 3337 9095 3301 9103 3301 9112
TIME...MOT...LOC 0429Z 242DEG 28KT 3317 9094 

$$

MSC151-220445-
/O.CON.KJAN.SV.W.0054.000000T0000Z-170122T0445Z/
Washington MS-
1030 PM CST SAT JAN 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR SOUTH CENTRAL WASHINGTON COUNTY...

At 1029 PM CST, a severe thunderstorm was located near Hollandale,
moving northeast at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

this severe thunderstorm will remain over mainly rural areas of south
central Washington County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CST for west central
and northwestern Mississippi.

LAT...LON 3333 9101 3337 9095 3301 9103 3301 9112
TIME...MOT...LOC 0429Z 242DEG 28KT 3317 9094 

HAIL...<.75IN
WIND...60MPH
 
$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 7:09 PM CST, 2 hours 29 minutes earlier.

Area forecast discussion, Jan 21, 7:09 PM CST, 2 hours 29 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
709 PM CST Sat Jan 21 2017

...ANOTHER ROUND OF SEVERE STORMS IS EXPECTED TONIGHT...

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
VFR conditions were still being observed at 01Z but regional radars
were showing an increase in convection south and west of the area.
Flight conditions will deteriorate during the next several hours as
numerous TSRAs move across the area. Severe storms are expected with
hail greater than golfball size...winds in excess of 50kts and
tornadoes possible. TSRA/SHRA activity wl continue Sunday although no
severe storms are expected. Cigs wl likely remain MVFR/IFR Sunday as
an upper level low moves across north MS. /22/

&&

.DISCUSSION...Tonight through Sunday...Mid afternoon surface
analysis had a stalled boundary just south of Highway 84 and a 994mb
low near the Texas panhandle. Mid afternoon water vapor imagery/RAP
analysis had a closed low spinning over the Texas/Oklahoma
panhandles. Our CWA was located upstream from the low in an
increasingly diffluent flow region with increasing waa ahead of the
approaching low pressure system. This will result in the stalled
boundary lifting north this evening across our CWA and becoming the
focus for severe storms. The favored quad of >100knot upper level
jet will move into our area this evening. The approaching cold core
low will steepen mid level lapse rates to 7-8C/km leading to
vertical totals in the lower 30s. This combined with 20-30 knots of
0-1 km bulk shear and 60-70 knots 0-6 km bulk shear will promote
very robust rotating updraft with all modes of severe weather
possible. The best parameters for large hail is expected over the
western half of our CWA while the greatest potential for tornadic
development is expected across the southern half of our CWA. In
addition, there will exist the threat for damaging winds and locally
heavy downpours areawide. Due to antecedent conditions our southern
zones may have the greatest chance of experiencing minor runoff
issues. The severe convection looks to lift northeast of our CWA by
3am however, the cold core low will track across north MS through
Sunday and prolong rain chances into the evening. /22/

Sunday night through Tuesday: Showers will linger, especially over
the northeast portion of the area, into Sunday evening as the mid
level low lingers across North AL pushing into the southern
Appalachians. A cooler but seasonable airmass will move into the
area as surface flow veers around to northwesterly behind the
departing surface cyclone. Cooler conditions will continue into
Monday, but as a ridge axis shifts across the area Monday night,
return flow will bring a quick warm up on Tuesday ahead of a weaker
storm system approaching the region. High temps are expected to
return to the 70s across the southwest part of the area.

Tuesday night through next Saturday: A relatively weak cold front
will pass across the area Tuesday night into Wednesday. Negligible
upper forcing will accompany this system and upper flow trajectories
will be close to parallel to the surface front. In addition, it
appears the warmth/moisture surge ahead of this front will be
insufficient to produce the instability needed for storms. Still,
scattered showers will be possible especially over the southeastern
half of the area. A surface high will build over the region
beginning Thursday, bringing dry conditions through the remainder of
the week with temps returning closer to seasonal norms. /DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       57  66  45  58 /  74  48  30   3
Meridian      58  66  45  57 /  73  64  34   6
Vicksburg     57  64  44  59 /  81  28  18   2
Hattiesburg   60  68  47  61 /  70  41  13   2
Natchez       57  65  44  62 /  73  20  11   1
Greenville    55  62  42  55 /  86  56  30   2
Greenwood     56  64  43  55 /  85  67  47   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

DL/22
Hazardous weather outlook, Jan 21, 7:32 PM CST, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
732 PM CST SAT JAN 21 2017

ARZ074-075-LAZ007>009-015-016-023>026-MSZ040>066-072>074-230145-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
732 PM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

TORNADOES
THREAT...SIGNIFICANT
TIMING...TONIGHT

SEVERE THUNDERSTORMS
THREAT...SIGNIFICANT
TIMING...TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY TONIGHT. HAIL UP TO TENNIS BALL
SIZE AND DAMAGING WIND GUSTS OF 60 TO 70 MPH ARE EXPECTED. A FEW
TORNADOES ARE LIKELY AND A STRONG TORNADO CANNOT BE RULED OUT. IN
ADDITION...LOCALIZED FLASH FLOODING IS POSSIBLE.

(WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE2.PNG)

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

MSZ018-019-025>039-230145-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-
WINSTON-NOXUBEE-
732 PM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND NORTH CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

TORNADOES
THREAT...ELEVATED
TIMING...TONIGHT

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY TONIGHT. HAIL UP TO GOLFBALL
SIZE AND DAMAGING WIND GUSTS OF 60 MPH ARE EXPECTED. A FEW
TORNADOES ARE POSSIBLE AND A STRONG TORNADO CANNOT BE RULED OUT.
IN ADDITION...LOCALIZED FLASH FLOODING IS POSSIBLE.

(WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE2.PNG)

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

21

&&

...HAZARD LEGEND...

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR
 GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.WEATHER.GOV/JAN/SAFE
LATEST WEATHER BRIEFING...
   WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING

FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

CURRENT WATCHES AND WARNINGS...
   WWW.WEATHER.GOV/JAN/SAFE

LATEST WEATHER BRIEFING...
   WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/ONLINE/
...ADDITIONAL URLS FOR FLOODING ISSUES...

CURRENT WATCHES AND WARNINGS...
   WWW.WEATHER.GOV/JAN/SAFE_HEAVYRAIN

OBSERVED PRECIPITATION IMAGES...
   WWW.WEATHER.GOV/JAN/PRECIPMAPS

LATEST WEATHER BRIEFING...
   WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING

RIVER FORECAST CENTER...
   WWW.WEATHER.GOV/LMRFC/
SIGNIFICANT RIVER FLOOD OUTLOOK...
   WWW.WPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML
DAY 1 THROUGH 3 EXCESSIVE RAINFALL...
   WWW.WPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML
EXCESSIVE RAINFALL DISCUSSION...
   WWW.WPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML
DAY 1 THROUGH 7 QPF...
   WWW.WPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML
QPF DISCUSSION...
   WWW.WPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFPFD.HTML
   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Jan 21, 8:56 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
856 PM CST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             CHURCH HILL             31.72N 91.24W
01/21/2017  E1.75 INCH       JEFFERSON          MS   AMATEUR RADIO

            GOLF BALL SIZE HAIL ESTIMATED IN THE CHURCH HILL AREA

&&

TW
Local storm report, Jan 21, 8:57 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
857 PM CST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             5 NNW FLOWOOD           32.40N 90.13W
01/21/2017  E0.88 INCH       HINDS              MS   AMATEUR RADIO

            ESTIMATED AT THE ACADEMY SPORTS ON COUNTY LINE ROAD

&&

TW
Local storm report, Jan 21, 9:00 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
900 PM CST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     HAIL             3 NE ANNANDALE          32.54N 90.15W
01/21/2017  M1.00 INCH       MADISON            MS   TRAINED SPOTTER

            HAIL TO THE SIZE OF QUARTERS WAS FALLING SOUTH OF LAKE
            CAROLINE.

&&

FENNER
Local storm report, Jan 21, 9:05 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
905 PM CST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     HAIL             5 NNW BRANDON           32.34N 90.04W
01/21/2017  E1.00 INCH       RANKIN             MS   NWS EMPLOYEE

&&

TW
Local storm report, Jan 21, 9:07 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
907 PM CST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             6 WSW MORTON            32.32N 89.74W
01/21/2017  E1.00 INCH       RANKIN             MS   PUBLIC

            NICKEL TO QUARTER SIZE HAIL BETWEEN PELAHATCHIE AND THE
            COUNTY LINE

&&

TW
Local storm report, Jan 21, 9:33 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
933 PM CST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     4 S MORTON              32.31N 89.67W
01/21/2017                   SCOTT              MS   AMATEUR RADIO

            TREE DOWN ACROSS SPRINGFIELD ROAD NEAR THE INTERSECTION
            OF HWY 13S

&&

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 7:43 PM CSTSpecial Weather StatementJANForrest32 min
Jan 21, 7:47 PM CSTSpecial Weather StatementJANRankin43 min
Jan 21, 7:49 PM CSTSevere Thunderstorm WarningJANForrest26 min
Jan 21, 8:02 PM CSTSpecial Weather StatementJANWarren28 min
Jan 21, 8:05 PM CSTSevere Thunderstorm WarningJANHinds, Warren55 min
Jan 21, 8:09 PM CSTSevere Thunderstorm WarningJANJefferson36 min
Jan 21, 8:15 PM CSTSevere Thunderstorm WarningJANRankin60 min
Jan 21, 8:18 PM CSTSevere Thunderstorm WarningJANAdams, Jefferson57 min
Jan 21, 8:31 PM CSTTornado WarningJANAdams, Jefferson41 min
Jan 21, 8:35 PM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin43 min
Jan 21, 8:36 PM CSTTornado WarningJANCopiah, Franklin, Jefferson, Lincoln54 min
Jan 21, 8:50 PM CSTSevere Thunderstorm WarningJANForrest, Lamar55 min
Jan 21, 8:56 PM CSTSevere Thunderstorm WarningJANMadison, Yazoo45 min
Jan 21, 8:57 PM CSTSevere Thunderstorm WarningJANScott63 min
Jan 21, 9:04 PM CSTTornado WarningJANHinds, Madison13 min
Jan 21, 9:05 PM CSTTornado WarningJANScott55 min
Jan 21, 9:20 PM CSTSevere Thunderstorm WarningJANBolivar, Washington55 min
Jan 21, 9:26 PM CSTSevere Thunderstorm WarningJANRankin, Simpson47 min
Jan 21, 9:44 PM CSTSevere Thunderstorm WarningJANNeshoba, Newton41 min
Jan 21, 9:44 PM CSTSevere Thunderstorm WarningJANRankin, Smith46 min
Jan 21, 9:53 PM CSTSevere Thunderstorm WarningJANRankin24 min
Jan 21, 9:58 PM CSTTornado WarningJANNeshoba, Newton12 min
Jan 21, 10:02 PM CSTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington43 min
Jan 21, 10:08 PM CSTSevere Thunderstorm WarningJANSmith41 min
Jan 21, 10:12 PM CSTSevere Thunderstorm WarningJANLauderdale, Newton63 min
Jan 21, 10:28 PM CSTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Washington, Yazoo36 min
Jan 21, 10:38 PM CSTSpecial Weather StatementJANNeshoba, Newton52 min
Jan 21, 11:02 PM CSTSpecial Weather StatementJANHolmes, Yazoo43 min
Jan 21, 11:17 PM CSTSpecial Weather StatementJANClarke, Kemper, Lauderdale43 min
Jan 22, 5:18 AM CSTWind AdvisoryJANBolivar, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 1 more22 hr
Jan 22, 6:27 AM CSTSpecial Weather StatementJANJasper, Smith48 min
Jan 22, 3:40 PM CSTSpecial Weather StatementJANMadison35 min
Jan 22, 3:42 PM CSTSpecial Weather StatementJANChoctaw33 min
Jan 22, 4:17 PM CSTSpecial Weather StatementJANLauderdale28 min
Jan 22, 4:47 PM CSTSpecial Weather StatementJANKemper28 min
Jan 21, 7:08 PM CSTSevere Thunderstorm WarningJANCatahoula, Concordia82 min
Jan 21, 7:24 PM CSTTornado WarningJANCatahoula, Concordia66 min
Jan 21, 8:43 PM CSTTornado WarningJANCatahoula, Concordia17 min
Jan 21, 8:46 PM CSTTornado WarningJANMorehouse, West Carroll59 min
Jan 21, 9:43 PM CSTSevere Thunderstorm WarningJANEast Carroll, Morehouse, West Carroll47 min
Jan 21, 7:55 PM CSTTornado WarningJANAshley65 min
Jan 21, 8:54 PM CSTTornado WarningJANAshley, Chicot53 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Severe Thunderstorm Warnings in Mississippi, 2017Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.